# SDR YENA2019110170629

- Difficulty date: October 27, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 76,688 hours, 28,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2922, PBI-BOS. LAST ROW LEFT HAND ESCAPE PATH LIGHT INOP. ( FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP) ); R & R LIGHT ASSY & HARNESS ASSY TO SIDEWALL PER A320 AMM 33-51-19.  OPS CHECK SATISFACTORY.  THIS CLEARS MDDR 404356.  MX-4 UPDATED. PLACARD REMOVED.
